# SDR HEEA0014091

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230052711
- Condition: Mis Mfg
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED (.9853) .0002 BELOW SPECS .9855 - .9860 ON SPLINED ADAPTER O.D.
